# SDR NSVA20070172

- Difficulty date: June 29, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 27,563 hours, 32,863 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH HAD GEAR UNSAFE INDICATION.  CREW NOTICED CB F-7 WAS POPPED.  RESET POPPED CB F-7 BREAKER GEAR OPERATED NORMALLY AIRCRAFT LANDED WITHOUT INCIDENT.  NO OTHER PROBLEMS FOUND.
